Multiple Objective Fractional Subset Programming Based on Generalized $(\rho, \eta, A)$-Invex Functions

Authors

  • Ram U. Verma Texas A&M University -- Kingsville, Department of Mathematics, Kingsville, Texas 78363, USA

DOI:

https://doi.org/10.26713/jims.v3i1.43

Keywords:

Generalized $(\rho, \eta, A)$-invexity, Multiple objective fractional subset programming, Efficient solution, Generalized invexity, Semi-parametric sufficient optimality conditions

Abstract

Motivated by the recent investigations [7,8,10,11,12], a general framework for a class of $(\rho, \eta, A)$-invex n-set functions is introduced, and then some results on the optimality conditions for multiple objective fractional subset programming on the generalized $(\rho, \eta, A)$-invexity are explored. The obtained results are general in nature and seem to be application-oriented to other results on fractional subset programming in literature.

Downloads

Downloads

CITATION

How to Cite

Verma, R. U. (2011). Multiple Objective Fractional Subset Programming Based on Generalized $(\rho, \eta, A)$-Invex Functions. Journal of Informatics and Mathematical Sciences, 3(1), 79–86. https://doi.org/10.26713/jims.v3i1.43

Issue

Section

Research Article